Ask The Doctor > Questions & Answers > My 30 months son throw up his antibiotics when given

My 30 months son throw up his antibiotics when given

Patient: My 30 months son throw up his antibiotics when given orally. Can I mix the antibiotics with honey or what are the alternative ways I may use to ensure he is taking it

 

 

Doctor: Hi.Thanks for your query.Very common problems, the toddlers throw up the antibiotic when given orally.Yes, thi s is the best way to add with honey or whatever the child likes and see there will be no vomiting.Please carry on.There are no negative reports till now about mixing such things together.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment